Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 17, 2007, 3:25 AM CDT for Bexar County, Guadalupe County, Texas. It took effect at Aug 17, 2007, 7:01 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2007, 3:25 AM CDT (08:25 UTC)
- In effect from
- Aug 17, 2007, 7:01 AM CDT
- Expired
- Aug 17, 2007, 9:22 PM CDT
- In force
- 14 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
Counties Bexar County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 29 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek at Selma (SELT2).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 170825
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT FRI AUG 17 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-187-171625-
/O.NEW.KEWX.FL.W.0084.070817T1313Z-070818T1028Z/
/SELT2.2.ER.070817T1313Z.070817T1800Z.070817T2228Z.NO/
325 AM CDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK AT SELMA.
* FROM THIS MORNING UNTIL LATE THIS AFTERNOON.
* AT 02AM FRIDAY THE STAGE WAS...4.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO
NEAR 20.5 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
BY LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS. FLOW
APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ. MODERATE LOWLAND
FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO
BELOW STOCKDALE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
SELMA 14 17 4.1 FRI 02 AM 16.1 6.6 5.3 4.8 4.4
$$3 follow-up statements
000
WGUS44 KEWX 171204
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT FRI AUG 17 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-187-180004-
/O.EXT.KEWX.FL.W.0084.070817T1201Z-070818T1207Z/
/SELT2.3.ER.070817T1043Z.070817T1800Z.070818T0007Z.NO/
704 AM CDT FRI AUG 17 2007
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK AT SELMA.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 AM FRIDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE TO AROUND 22.1 FEET THIS MORNING.
* IMPACT...AT 22.0 FEET...MAJOR FLOODING SEVERELY FLOODS A TRAILER PARK IN
SCHERTZ. MAJOR LOWLAND FLOODING DAMAGES CROP AND PASTURE LAND BELOW BULVERDE
TO BELOW FALLS CITY...FLOODING SECONDARY ROADS AND LOW BRIDGES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
SELMA 14 17 19.5 FRI 06 AM 6.2 5.3 4.7 3.7 2.5
$$000
WGUS84 KEWX 171527
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT FRI AUG 17 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-172327-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-070821T1408Z/
/SAAT2.3.ER.070816T2238Z.070817T1300Z.070821T0208Z.NO/
1027 AM CDT FRI AUG 17 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 36.6 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CRESTING AROUND 37 FEET NOW.
$$
TXC029-493-172326-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-070820T0325Z/
/ELMT2.3.ER.070816T2238Z.070817T1800Z.070819T1525Z.NO/
1027 AM CDT FRI AUG 17 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM FRIDAY THE STAGE WAS 52.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE TO AROUND 54 FEET THIS MORNING.
$$
TXC029-172326-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.3.ER.070817T0901Z.070817T1800Z.070818T0337Z.NO/
1027 AM CDT FRI AUG 17 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SALADO CREEK AT LOOP 13.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO AROUND 25 FEET THIS MORNING.
$$
TXC029-187-172326-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.070817T1852Z.NO/
1027 AM CDT FRI AUG 17 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK AT SELMA.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CRESTED...REMAIN ABOVE FLOOD STAGE THIS AFTERNOON.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
US 281 SOUTH 16 20 36.6 FRI 09 AM 32.8 29.6 23.5 17.5 11.1
ELMENDORF 33 35 52.4 FRI 09 AM 49.3 36.6 24.6 8.7 8.7
LOOP 13 15 18 19.3 FRI 10 AM 11.6 7.5 7.3 7.3 7.3
SELMA 14 17 20.0 FRI 10 AM 6.2 5.3 4.7 3.3 2.5
$$000
WGUS84 KEWX 180222
FLSEWX
TXC029-187-181022-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI AUG 17 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
CIBOLO CREEK...SALADO CREEK...
ISLOATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-180252-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.N.ER.070817T0901Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SALADO CREEK
* AT 8 PM FRIDAY THE STAGE WAS...13.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* BANKFULL STAGE IS 15.0 FEET.
* THE CREEK CRESTED NEAR 20 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
LAST FORECAST.
$$
TXC029-187-180252-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK
* AT 8 PM FRIDAY THE STAGE WAS...8.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE CREEK CRESTED AROUND 22 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
LAST FORECAST.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LOOP 13 15 18 13.9 FRI 8 PM 9.8 7.0 7.0 6.9 6.9
SELMA 14 17 8.4 FRI 8 PM 6.4 5.2 4.2 2.9 2.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 11:59 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 16, 11:59 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1159 PM CDT THU AUG 16 2007 .AVIATION... PREVAILING IFR CONDITIONS AT I-35 TERMINALS WILL MIX WITH MVFR CIGS THROUGH 15Z...THEN GO ALL MVFR EXCEPT FOR AROUND SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON. A MORE OPTIMISTIC FORECAST FOR KDRT WITH THE REMNANTS OF ERIN LIFTING OUT TO THE NW. A MODERATE ESE LOW LEVEL FLOW WILL BECOME ALL SE ALONG THE I-35 CORRIDOR FRIDAY. A NW LOW LEVEL FLOW AT KDRT WILL CHANGE TO EASTERLY ON FRIDAY. && .PREV DISCUSSION... /ISSUED 952 PM CDT THU AUG 16 2007/ UPDATE... REMNANTS OF ERIN CONTINUE TO DECELERATE WESTWARD AS FEARED, MEANING A QPF MAXIMUM OF 10 TO 15 INCHES COULD REDEVELOP OVERNIGHT OVER THE HILL COUNTRY. ON A POSITIVE NOTE, THUNDERSTORM COVERAGE OVER HARD HIT BEXAR COUNTY CONTINUE TO SLOWLY DECREASE AS FEEDER BAND ACTIVITY DECREASES WITH THE LOSS OF DAYTIME HEATING. COUNTIES IN THE THREAT OF HIGHEST OVERNIGHT RAINFALL TOTALS INCLUDE EDWARDS, KERR, GILLESPIE, AND BANDERA. HOPEFULLY THE RAIN TRENDS WILL CONTINUE TO SHIFT WEST OUT OF THE MEDINA RIVER BASIN BEFORE THE EARLY MORNING CORE RAIN THREAT INCREASES. FLOWS INTO MEDINA LAKE WILL BE A CONCERN EVEN WITHOUT SIGNIFICANT ADDITIONAL RAINS. FFA WAS EXTENDED TO 00Z SATURDAY TO ACCOUNT FOR CONTINUED DAYTIME INSTABILITY FEEDING OFF THE GULF. THE FLOOD THREAT SHOULD BE DIMINISHED BY NIGHTFALL, ASSUMING THE CENTER OF ERIN DOES NOT STALL OVER THE WESTERN HILL COUNTRY. ONLY OTHER SIGNIFICANT CHANGE WAS TO QPF THROUGH THE NEXT 24 HRS. PREV DISCUSSION... /ISSUED 629 PM CDT THU AUG 16 2007/ AVIATION... PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH WILL CONTINUE THROUGH THE EVENING HOURS. PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/ DISCUSSION... AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY. EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING. HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS. THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME TEMPERATURES NEAR AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 74 87 76 89 / 100 90 90 50 50 AUSTIN BERGSTROM INTL AIRPORT 84 75 87 76 90 / 100 90 90 50 50 DEL RIO INTL AIRPORT 93 75 93 76 91 / 50 50 60 60 30 SAN ANTONIO INTL AIRPORT 79 74 87 77 88 / 100 90 80 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/11
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 16, 10:01 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFLocal storm report, Aug 17, 12:06 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN SSE BOERNE 29.80N 98.74W
08/16/2007 M0.77 INCH KENDALL TX TRAINED SPOTTER
0.77 IN THE PAST 60 MINUTES.
0215 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M0.83 INCH KENDALL TX TRAINED SPOTTER
0.83 IN THE PAST 60 MINUTES.
0225 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 E7.18 INCH BEXAR TX ASOS
7.18 MEASURED BY STINSON ASOS SINCE 0500 AM.
0325 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M8.00 INCH BEXAR TX TRAINED SPOTTER
AT LOOP 410 AND MARBACH 5.00 INCHES FROM 0600 AM UNTIL
0240 PM. 3.00 INCHES MORE FROM 0240 PM UNTIL 0325 PM FOR
A TOTAL OF 8.00 INCHES.
0415 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX TRAINED SPOTTER
2 1/2 FEET OF WATER OVER HOUSMAN RD 1/4 MILE E OF BABCOCK
RD
0437 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
NWS EMPLOYEE REPORTS THERE ARE CURRENTLY 39 HIGH WATER
RESCUES IN PROGRESS IN SAN ANTIONIO.
0453 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.65 INCH BEXAR TX TRAINED SPOTTER
USAA 5.65 INCHES RAIN 8AM-4PM.
0504 PM HEAVY RAIN OLMOS PARK 29.47N 98.49W
08/16/2007 M4.65 INCH BEXAR TX TRAINED SPOTTER
SINCE 7AM.
0515 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M1.71 INCH KENDALL TX TRAINED SPOTTER
ONE HOUR RAINFALL.
0530 PM HEAVY RAIN 2 E BOERNE 29.80N 98.71W
08/16/2007 M4.76 INCH KENDALL TX TRAINED SPOTTER
SINCE 8AM. MANY ROADS FLOODED.
0545 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M1.64 INCH KENDALL TX TRAINED SPOTTER
30 MINUTE RAINFALL. TOTAL SINCE 7AM 5.84 INCHES.
0553 PM TORNADO 9 NE BOERNE 29.89N 98.63W
08/16/2007 KENDALL TX LAW ENFORCEMENT
KENDALL CO SHERIFF REPORTS TORNADO AT CAVE WITHOUT A
NAME. UNKNOWN AMOUNT OF DAMAGE TO A BUILDING.
0600 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.46 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.
0600 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M0.89 INCH KENDALL TX TRAINED SPOTTER
ONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR
FLOODING.
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
0845 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
SINCE 9AM 5.01 INCHES.
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Flash Flood Warning | EWX | Lavaca | 60 min |
| Aug 16, 7:24 PM CDT | River Flood Warning | EWX | Bandera | 15 hr |
| Aug 16, 7:51 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| Aug 16, 8:15 PM CDT | Flash Flood Warning | EWX | Wilson | 4 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Medina | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Frio | 4 days |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:58 PM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Aug 16, 9:08 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 23 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Gillespie | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Blanco | 23 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Kendall | 13 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Comal | 23 hr |
| Aug 16, 10:29 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 6 hr |
| Aug 16, 11:23 PM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Aug 16, 11:58 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Aug 17, 12:35 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina | 6 hr |
| Aug 17, 4:36 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Llano | 5 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more | 5 hr |
| Aug 17, 11:05 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Aug 17, 11:40 AM CDT | River Flood Warning | EWX | Llano | 9 hr |
| Aug 17, 1:49 PM CDT | Flash Flood Warning | EWX | Burnet | 116 min |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 6 hr |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 6 hr |
| Aug 17, 3:04 PM CDT | Flash Flood Warning | EWX | Hays | 116 min |
| Aug 17, 3:35 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.